# SDR UHLA2012042800136

- Difficulty date: April 28, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 18,145 hours, 10,580 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DISARM HANDLE GETS STUCK HALF WAY UP WHEN DISARMING AND NEEDS EXTRA PUSH TO GET IT DISARMED.  LUBED AND PERFORMED OPS CHECK IAW EMB 170 MM 52-42-00.  OPS CHECK GOOD.
